# SDR 2006UALA01582

- Difficulty date: August 13, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 20,945 hours, 8,152 cycles
- Engine: Iae V2522A5
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE DISPLAYED ON UPPER ECAM SCREEN.  AVIONICS SMOKE FAULT DUE TO REPETITIVE AVIONIC SMOKE, ECAM WARNINGS BEING CLEARED BY CB CYCLING.  ACCOMPLISHED TSM, ALL CHECKED GOOD, NO FAULTS ON ANY SYSTEMS.  REPLACED AVIONIC EQUIPMENT VENTILATION COMPUTER AFTER TALKING TO LINE MAINTENANCE.  CHECKED OK AGAIN.
